MAUDE Adverse Event Report: ZIMMER BIOMET, INC. RINGLOC BI-POLAR; PROSTHESIS, HIP

ZIMMER BIOMET, INC. RINGLOC BI-POLAR; PROSTHESIS, HIP
Catalog Number 11-165226
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in canada.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that during hip surgery the liner with the head could not be inserted in the cup.Another device was used to complete the procedure.There was no known impact or consequences to the patient.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further information is available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: d9; g3; h2; h3; h6.Visual examination of the returned product identified the poly insert assembled within the shell/lock ring, the poly insert is able to rotate.Due to the assembled state of the device there is no visible etch to confirm.There are scratches around the top flat surface and top outside chamfer of the poly insert.The top edge on multiple of the removal slots for the poly insert have burr like material and visually appear deformed.No other damage was noted during visual evaluation.Measurements within specification.It is unknown if the burr like material was caused during the assembly of the liner and shell.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.Complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
RINGLOC BI-POLAR
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23797875
Report Number0001825034-2025-03971
Device Sequence Number10452935
Product Code JDI
UDI-Device Identifier00880304209732
UDI-Public(01)00880304209732(17)300812(10)67389096
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K051569
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11-165226
Device Lot Number67389096
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date12/13/2025
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown